Dying Man’s Daily Journal – Diabetes


My diabetes has been causing uncomfortable issues of late. I take 3 different oral medications and now have gone on to insulin. I’m even following the diet closer than ever before. Yet, when I check my blood levels are are spiking bouncing all over. In a given day they can bounce between 3 and 17-18. These big swings most definitely affect how you feel.

a lot of sweating to chills. It is hard to describe. When the sweating starts, it is like I can feel heat coming from within my body. I can feel it all over my body, arms, legs, torso, everywhere. It is to the point my hair is soaked and sweat stains all over my shirt.

When the chills hit, it is much the same but in reverse. The cold is coming from the inside. With the cold most often comes an uncomfortable “pins and needles sensation” across my upper back and down my arms. When that cold feeling sets in, no amount of blankets or anything else will warm you up.

The right dosages of the medications seem to be a trial and error type thing. I suppose as everyone’s body is different and can react differently to these or any medications it is understandable. I have total faith in my doctors. We will get this figured out

Advertisements

One Response to Dying Man’s Daily Journal – Diabetes

  1. M T McGuire says:

    Eesh! That sounds grim. I hope they get your doses sorted soon.

    Cheers

    MTM

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: